# SDR SWAA041076

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 40,434 hours, 36,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR CABLE LOOSE.  SECURED R2 DOOR EVAC SLIDE CABLE PER MM.
